# SDR CALA0200294

- Difficulty date: April 27, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 24,085 hours, 48,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 7075T6
- Condition: Corroded
- Location: Fs1322 Long30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER FOR ATTACH ANGLE FOR FRAME CORRODED AT FS 1322 LONGERON 30. REMOVED AND REINSTALLED FABRICATED ANGLE PER SRM 51-30-2, 51-30-5, AND 53-01 FIG1.
